# SDR SWIA200617220

- Difficulty date: September 23, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N292UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120292
- Aircraft time: 26,440 hours, 37,147 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Sign
- Condition: Broken
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EMERGENCY EXIT SIGN AT SEAT 6A IS BROKEN.  REPLACED EMERGENCY EXIT SIGN.  OPERATIONAL CHECKS GOOD.
